# SDR CALA2023110603292

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Sta 496
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING OPEN HOLE SCAN ON RIGHT WING REF EA 5725-01003 O P 006 FOUND HOLE A TO BE CRACKED REAMED FASTENER HOLE A TO 0.418I/A/W BOEING DWR 767-9470 AND SRM 51-20-07-06-0.PERFORMED OPEN HOLE SCAN AT HOLE A NO DEFECTS NOTE D /A/W BNDTM PART 6 51-00-16.FINAL HOLE SIZE 0.458 TO INSTALL FREEZE PLUG.I/A/W BOEING DRW 767-9470 SRM 51-20-07-0G-0 ADD EMP:V929496
